# SDR REXA2014052000517

- Difficulty date: May 20, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 14,723 hours, 9,261 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG CORE COWL HAS CHAFE DAMAGE TO THE PYLON INTERFACE.  MECH REPAIRED CHAFE DAMAGE ON LT ENG CORE COWL IAW SRM 54-13-00-201-006-A01.
